# SDR SIMA20210210006

- Difficulty date: February 10, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Serv Door Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: LH AFT PAX, FWD AND AFT SERVICE DOOR EMERGENCY EXIT LIGHT COVERS CRACKED-C/A-REMOVED AND REPLACED THE LH AFT PAX, FWD AND AFT SERVICE DOOR EMERGENCY EXIT LIGHT IAW ERJ175 AMM 33-50-15, SYS CKS GOOD.
